On contractive mappings. (English) Zbl 0245.54027


54E40 Special maps on metric spaces
54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI


[1] E. Rakotch, A note on contractive mappings, Proc. Amer. Math. Soc. 13 (1962), 459 – 465. · Zbl 0105.35202
[2] Michael A. Geraghty, On Lipschitz structures, J. Math. Anal. Appl. 11 (1965), 191 – 198. · Zbl 0128.41001
[3] D. W. Boyd and J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458 – 464. · Zbl 0175.44903
[4] James S. W. Wong, Mappings of contractive type on abstract spaces, J. Math. Anal. Appl. 37 (1972), 331 – 340. · Zbl 0224.47035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.